Follow
Bo Guan
Bo Guan
Verified email at math.osu.edu
Title
Cited by
Cited by
Year
Convex hypersurfaces of prescribed curvatures
B Guan, P Guan
Annals of Mathematics 156 (2), 655-673, 2002
1522002
Boundary-value Problems on Sn for Surfaces of Constant Gauss Curvature
B Guan, J Spruck
Annals of Mathematics, 601-624, 1993
1401993
The Dirichlet problem for complex Monge–Ampère equations and regularity of the pluri-complex Green function
B Guan
Communications in analysis and geometry 6 (4), 687-703, 1998
1371998
Second-order estimates and regularity for fully nonlinear elliptic equations on Riemannian manifolds
B Guan
Duke Mathematical Journal 163 (8), 1491-1524, 2014
1142014
Complex Monge–Ampère equations and totally real submanifolds
B Guan, Q Li
Advances in Mathematics 225 (3), 1185-1223, 2010
1102010
The Dirichlet problem for Monge-Ampere equations in non-convex domains and spacelike hypersurfaces of constant Gauss curvature
B Guan
Transactions of the American Mathematical Society 350 (12), 4955-4971, 1998
851998
Liouville property and regularity of a Hessian quotient equation
J Bao, J Chen, B Guan, M Ji
American Journal of Mathematics 125 (2), 301-316, 2003
752003
The Dirichlet problem for a class of fully nonlinear elliptic equations
B Guan
International journal of computer mathematics 19 (3-4), 399-416, 1994
741994
The Dirichlet problem for Hessian equations on Riemannian manifolds
B Guan
Calculus of Variations and Partial Differential Equations 8 (1), 45-69, 1999
701999
Hypersurfaces of constant mean curvature in hyperbolic space with prescribed asymptotic boundary at infinity
B Guan, J Spruck
American Journal of Mathematics 122 (5), 1039-1060, 2000
642000
On a class of fully nonlinear elliptic equations on Hermitian manifolds
B Guan, W Sun
Calculus of Variations and Partial Differential Equations 54 (1), 901-916, 2015
542015
The existence of hypersurfaces of constant Gauss curvature with prescribed boundary
B Guan, J Spruck
Journal of Differential Geometry 62 (2), 259-287, 2002
532002
Mean curvature motion of nonparametric hypersurfaces with contact angle condition
B Guan
Elliptic and parabolic methods in geometry, 47-56, 1996
531996
The Monge–Ampère equation with infinite boundary value
B Guan, HY Jian
Pacific journal of mathematics 216 (1), 77-94, 2004
522004
Hypersurfaces of constant curvature in hyperbolic space I
B Guan, J Spruck, M Szapiel
Journal of Geometric Analysis 19 (4), 772-795, 2009
472009
Locally convex hypersurfaces of constant curvature with boundary
B Guan, J Spruck
Communications on pure and applied mathematics 57 (10), 1311-1331, 2004
412004
Second order estimates for Hessian type fully nonlinear elliptic equations on Riemannian manifolds
B Guan, H Jiao
Calculus of Variations and Partial Differential Equations 54 (3), 2693-2712, 2015
392015
The Dirichlet problem for fully nonlinear elliptic equations on Riemannian manifolds
B Guan
arXiv preprint arXiv:1403.2133, 2014
362014
Conformal metrics with prescribed curvature functions on manifolds with boundary
B Guan
American journal of mathematics 129 (4), 915-942, 2007
342007
Monge–Ampère equations on Riemannian manifolds
B Guan, YY Li
journal of differential equations 132 (1), 126-139, 1996
311996
The system can't perform the operation now. Try again later.
Articles 1–20